I recently changed from sertraline (150mls) to venlafaxine due to a number of reasons- the main one being I was feeling flat and numb on the sertraline- I had been on it for 3 years and it pretty much kept my depression at bay. Venlafaxine was good to start with, no side effects, but 2 weeks in I couldn't stop eating, I couldn't sleep, if I did I was having awful dreams, shakes, constipated, nausea, the list was long! So went to the dr this last week and she has prescribed me with a different type of anti depressant- can't remember which one, begins with a F, away to pick it up from the chemist shortly- well hopefully. Stopped taking the Venlafaxine on Thursday- took my last one, ever since my I think I'm suffering from withdrawal?? It that possible on 75mls for 4 weeks? I feel dizzy and nauseous. My mood has detrioated rapidly in the last 48hrs- I could actually stay in my bed all day, crying, feeling angry, hurt the list is endless. This is the reason I've not been to pick up my new Meds. I can't leave the house. I haven't left the house all weekend. I feel hopeless, to the point I don't want to start taking the new Meds, what if they make me feel the same???
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.